yeah...it's deadly



Acetaminophen, also known as Tylenol and Hydrocodone is very harmful to your body. Many people think that Tylenol is just a pain killer.. but it's not.

"Staggered Overdoses"

Staggered Overdoses is when a person repeatedly exceeds the daily recommendation through small overdoses. These small overdoses are over several days and in a study patients only took 24 grams in the time period. Researchers say that it is not safe to use more than 4 grams in a day, or 4,000 milligrams. Staggered overdoses are extremely dangerous in the fact that doctors don't identify overdoses right away even if the liver is badly damaged. The liver is absolutely necessary in daily life. It produces biochemicals that are able to digest food and there is no way to recoup the absence of the liver. Therefore, if doctors don't identify staggered overdoses immediately, the patient's turnout does not look good.

More Facts

  • In a recent study, 60 patients died among the staggered overdose group, which equates to 37.3 percent of patients.
  • Acetaminophen makes you have liver and brain problems, require kidney dialysis and need help breathing.
  • Close to 60 percent of staggered overdose patients said that they just took it to relieve pain and or toothaches.
  • During a staggered overdose, the drug builds up in the liver and kills the cells.
  • Staggered overdose patients fared less well because they didn't receive treatment soon enough.
Don't Overdo It with Acetaminophen